# SDR UPS99829469

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 347.75-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING UPPER L/E SKIN AT XFS 347.75 TO 370 IS CORRODED BEYOND LIMITS, AT THE T/E.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1.
